Journal of the Mathematical Society of Japan

Deformations of compact complex surfaces III

Shigeru IITAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 692-705.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849787

Digital Object Identifier
doi:10.2969/jmsj/02340692

Mathematical Reviews number (MathSciNet)
MR0290417

Zentralblatt MATH identifier
0219.32012

Subjects
Primary: 57.60
Secondary: 14.00

Citation

IITAKA, Shigeru. Deformations of compact complex surfaces III. J. Math. Soc. Japan 23 (1971), no. 4, 692--705. doi:10.2969/jmsj/02340692. https://projecteuclid.org/euclid.jmsj/1259849787


Export citation